Alert archive / Alaska / Blizzard Warnings in 2010
Blizzard Warning 14, NWS Anchorage, AK
NWS Anchorage, AK issued this blizzard warning at Mar 11, 2010, 3:57 AM AKST. It took effect at Mar 11, 2010, 12:00 PM AKST. It was in force for 25 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2010, 3:57 AM AKST (12:57 UTC)
- In effect from
- Mar 11, 2010, 12:00 PM AKST
- Expired
- Mar 12, 2010, 12:45 PM AKST
- In force
- 25 hr
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
617 WWAK42 PAFC 111257 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 357 AM AKST THU MAR 11 2010 AKZ191-120200- /X.UPG.PAFC.BZ.A.0014.100311T1800Z-100312T1500Z/ /X.NEW.PAFC.BZ.W.0014.100311T2100Z-100312T1500Z/ WESTERN ALEUTIANS- INCLUDING THE CITY OF...SHEMYA AND AMCHITKA 357 AM AKST THU MAR 11 2010 ...BLIZZARD WARNING IN EFFECT FROM NOON TODAY TO 6 AM AKST FRIDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM AKST FRIDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. A STRONG LOW PRESSURE SYSTEM WILL MOVE JUST SOUTH OF THE WESTERN ALEUTIANS TODAY AND TONIGHT. CONDITIONS WILL DETERIORATE AS WINDS INCREASE TO 35 TO 50 MPH AND SNOW INTENSIFIES FROM EARLY THIS AFTERNOON INTO THE OVERNIGHT HOURS. SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS AT TIMES THROUGH LATE TONIGHT. THE MORE PROLONGED BLIZZARD CONDITIONS FROM THIS STORM WILL BE FROM KISKA EAST...BUT LOCATIONS WEST OF KISKA CAN NOT BE TOTALLY BE RULED OUT FROM SEEING A SHORT DURATION BLIZZARD...ESPECIALLY THIS AFTERNOON INTO EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$ AKZ187-120200- /X.EXT.PAFC.BZ.A.0014.100312T0000Z-100313T0100Z/ CENTRAL ALEUTIANS- INCLUDING THE CITY OF...ATKA AND ADAK 357 AM AKST THU MAR 11 2010 ...BLIZZARD WATCH NOW IN EFFECT FROM THIS AFTERNOON THROUGH FRIDAY AFTERNOON... THE BLIZZARD WATCH IS NOW IN EFFECT FROM THIS AFTERNOON THROUGH FRIDAY AFTERNOON. A STRONG LOW PRESSURE SYSTEM WILL MOVE TO THE SOUTH OF THE CENTRAL ALEUTIANS TODAY THROUGH FRIDAY AFTERNOON. CONDITIONS WILL DETERIORATE AS WINDS INCREASE TO 40 TO 55 MPH AND SNOW INTENSIFIES FROM THIS AFTERNOON THROUGH TONIGHT. THE INTENSITY OF SNOW FALL MAY BEGIN TO SUBSIDE BY LATE FRIDAY MORNING...BUT STRONG NORTH WINDS AND SNOW SHOWERS ARE LIKELY TO CONTINUE TO MAKE BLOWING SNOW A PROBLEM THROUGH FRIDAY AFTERNOON. THE SNOW AND BLOWING SNOW WILL POSSIBLY REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS AT TIMES FROM LATE THIS AFTERNOON THROUGH FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. && $$
4 follow-up statements
842 WWAK42 PAFC 112120 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 1220 PM AKST THU MAR 11 2010 AKZ187-121030- /X.UPG.PAFC.BZ.A.0014.100312T0000Z-100313T0100Z/ /X.EXB.PAFC.BZ.W.0014.100312T0000Z-100313T0000Z/ CENTRAL ALEUTIANS- INCLUDING THE CITY OF...ATKA AND ADAK 1220 PM AKST THU MAR 11 2010 ...BLIZZARD WARNING IN EFFECT UNTIL 3 PM AKST FRIDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 3 PM AKST FRIDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. A STRONG LOW PRESSURE SYSTEM WILL MOVE JUST SOUTH OF ATKA THURSDAY EVENING. EXPECT INCREASING SOUTHEAST TO EAST WINDS 30 TO 50 MPH THIS AFTERNOON WITH SNOW TURNING TO SNOW AND RAIN THIS EVENING. NORTH WINDS 40 TO 60 MPH WITH GUSTS TO 75 MPH ARE POSSIBLE FRIDAY MORNING AS THE STORM CENTER MOVES EASTWARD. AREAS OF SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES TO QUARTER MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$ AKZ191-121030- /X.CON.PAFC.BZ.W.0014.000000T0000Z-100312T1500Z/ WESTERN ALEUTIANS- INCLUDING THE CITY OF...SHEMYA AND AMCHITKA 1220 PM AKST THU MAR 11 2010 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 AM AKST FRIDAY... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 AM AKST FRIDAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE JUST SOUTH OF THE WESTERN ALEUTIANS TODAY AND TONIGHT. CONDITIONS WILL DETERIORATE AS WINDS INCREASE TO 35 TO 50 MPH AND SNOW INTENSIFIES FROM EARLY THIS AFTERNOON INTO THE OVERNIGHT HOURS. SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS AT TIMES THROUGH LATE TONIGHT. THE MORE PROLONGED BLIZZARD CONDITIONS FROM THIS STORM WILL BE FROM KISKA EAST...BUT LOCATIONS WEST OF KISKA CAN NOT BE TOTALLY BE RULED OUT FROM SEEING A SHORT DURATION BLIZZARD...ESPECIALLY THIS AFTERNOON INTO EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$
068 WWAK42 PAFC 120606 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 906 PM AKST THU MAR 11 2010 AKZ191-120715- /X.CAN.PAFC.BZ.W.0014.000000T0000Z-100312T1500Z/ WESTERN ALEUTIANS- INCLUDING THE CITY OF...SHEMYA AND AMCHITKA 906 PM AKST THU MAR 11 2010 ...BLIZZARD WARNING IS CANCELED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELED THE BLIZZARD WARNING. BLIZZARD CONDITIONS HAVE ENDED AT SHEMYA. HOWEVER...STRONG NORTH WINDS OF 30 TO 45 MPH WILL CONTINUE TO RESULT IN BLOWING SNOW REDUCING VISIBILITIES BELOW ONE MILE AT TIMES THROUGH LATE MORNING...ESPECIALLY FROM KISKA EAST. $$ AKZ185-121915- /X.EXB.PAFC.BZ.W.0014.100312T1200Z-100313T0900Z/ EASTERN ALEUTIANS- INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI 906 PM AKST THU MAR 11 2010 ...BLIZZARD WARNING IN EFFECT FROM 3 AM FRIDAY TO MIDNIGHT AKST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO MIDNIGHT AKST FRIDAY NIGHT. A STRONG LOW PRESSURE SYSTEM WILL MOVE JUST SOUTH OF UNALASKA ISLAND DURING THE DAY ON FRIDAY. EXPECT EAST TO NORTHEAST WINDS TO INCREASE TO 40 TO 55 MPH WITH SNOW FALLING FROM LATE TONIGHT THROUGH THE EARLY EVENING HOURS FRIDAY. THIS WILL RESULT IN SNOW AND BLOWING SNOW REDUCING VISIBILITIES TO ONE QUARTER MILE OR LESS AT TIMES. BLIZZARD CONDITIONS SHOULD SET IN WEST OF UNALASKA ISLAND BY LATE TONIGHT...WHILE LOCATIONS TO THE EAST SUCH AS DUTCH HARBOR WILL LIKELY SEE BLIZZARD CONDITIONS START BY LATE MORNING. VISIBILITIES SHOULD GRADUALLY IMPROVE FROM WEST TO EAST ACROSS THE REGION FRIDAY EVENING...ENDING THE BLIZZARD THREAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$ AKZ187-121915- /X.CON.PAFC.BZ.W.0014.000000T0000Z-100313T0000Z/ CENTRAL ALEUTIANS- INCLUDING THE CITY OF...ATKA AND ADAK 906 PM AKST THU MAR 11 2010 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM AKST FRIDAY... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM AKST FRIDAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE JUST SOUTH OF ATKA TONIGHT AND THEN MOVE EAST DURING THE DAY ON FRIDAY. EXPECT NORTHEAST WINDS OF 40 TO 55 MPH THROUGH TONIGHT...BECOMING NORTH DURING THE DAY ON FRIDAY AS THE STORM BEGINS TO MOVE AWAY FROM THE AREA. AREAS OF SNOW AND BLOWING SNOW WILL CONTINUE TO REDUCE VISIBILITIES TO QUARTER MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$
809 WWAK42 PAFC 121238 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 338 AM AKST FRI MAR 12 2010 AKZ185-130145- /X.CON.PAFC.BZ.W.0014.000000T0000Z-100313T0900Z/ EASTERN ALEUTIANS- INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI 338 AM AKST FRI MAR 12 2010 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT AKST TONIGHT... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT AKST TONIGHT. A STRONG LOW PRESSURE SYSTEM WILL MOVE JUST SOUTH OF UNALASKA ISLAND TODAY. EXPECT EAST TO NORTHEAST WINDS TO INCREASE TO 40 TO 55 MPH WITH SNOW FALLING THROUGH THE EARLY EVENING HOURS FRIDAY. THIS WILL RESULT IN SNOW AND BLOWING SNOW REDUCING VISIBILITIES TO ONE QUARTER MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$ AKZ187-130000- /X.CON.PAFC.BZ.W.0014.000000T0000Z-100313T0000Z/ CENTRAL ALEUTIANS- INCLUDING THE CITY OF...ATKA AND ADAK 338 AM AKST FRI MAR 12 2010 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM AKST THIS AFTERNOON... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM AKST THIS AFTERNOON. A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE SOUTH AND EAST OF THE CENTRAL ALEUTIANS TODAY. NORTH WINDS OF 35 TO 50 MPH WILL CONTINUE THROUGH THIS AFTERNOON. THESE WINDS...COMBINED WITH SNOW AND BLOWING SNOW WILL CONTINUE TO REDUCE VISIBILITIES TO QUARTER MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$
153 WWAK42 PAFC 122145 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 1245 PM AKST FRI MAR 12 2010 AKZ185-122245- /X.CAN.PAFC.BZ.W.0014.000000T0000Z-100313T0900Z/ EASTERN ALEUTIANS- INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI 1245 PM AKST FRI MAR 12 2010 ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE BLIZZARD WARNING. STEADY SNOW HAS MOVED SOUTH OF THE EASTERN ALEUTIANS. SNOW SHOWERS AND GUSTY WINDS WILL CONTINUE TO OCCASIONALLY REDUCE VISIBILITIES TO ONE HALF MILE...BUT FOR SHORT DURATIONS OF TIME. $$ AKZ187-122245- /X.CAN.PAFC.BZ.W.0014.000000T0000Z-100313T0000Z/ CENTRAL ALEUTIANS- INCLUDING THE CITY OF...ATKA AND ADAK 1245 PM AKST FRI MAR 12 2010 ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE BLIZZARD WARNING. STEADY SNOW HAS MOVED SOUTH OF THE CENTRAL ALEUTIANS. SNOW SHOWERS AND GUSTY WINDS WILL CONTINUE TO OCCASIONALLY REDUCE VISIBILITIES TO ONE HALF MILE...BUT FOR SHORT DURATIONS OF TIME. $$
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this blizzard warning went out at Mar 10, 1:00 PM AKST, 14 hours 57 minutes earlier.
Area forecast discussion, Mar 10, 1:00 PM AKST, 14 hours 57 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
100 PM AKST WED MAR 10 2010
.MODEL DISCUSSION...MODELS REMAIN IN PRETTY GOOD AGREEMENT ON VARIOUS
WEATHER SYSTEMS. RESIDUAL MID TROPO TROUGH OVER SOUTHCENTRAL THROUGH
THE REMAINDER OF THE WEEK. GFS NAM AND ECMWF ALL TOGETHER ON NEXT
NORTH PACIFIC SYSTEM THAT MOVES SOUTH OF THE WESTERN ALEUTIANS ON
THU...SOME MINOR MODEL DIFFERENCES BUT MESSAGE IS CLEAR.
.ANALYSIS AND UPPER LEVELS...IN UPPER TROP WE HAVE A NORTH-SOUTH
TROUGH OVER THE STATE WITH A REASONABLE JET OVER THE ALEUTIANS AND
SOUTH. THIS TRANSFORMS INTO A WELL DEVELOPED TROUGH JUST SOUTH OF
ALEUTIANS THAT HELPS GENERATE THE NEXT SYSTEM. OVERALL IMPRESSION IS
THAT NORTH PACIFIC TO REMAIN ACTIVE AS REGARDS TO STORM ACTIVITY.
AT THE SURFACE A CLASSIC MESO LOW DEVELOPED EARLY WED MORNING IN
SOUTHERN COOK INLET THAT HAS PRODUCED MORE SNOW IN THE GREATER HOMER
AREA...LOOKS AS THIS SHOULD DISSIPATE THIS EVENING. SNOW ALSO
DEVLOPED THIS MORNING OVER PARTS OF THE COPPER BASIN WITH SHOWERS
PREVAILING IN THE GULF.
.SHORT TERM FORECAST...TWO MAIN ITEMS OF INTEREST. FIRST IS THE
STORM IN THE NORTH PACIFIC THAT MOVES JUST SOUTH OF THE CENTRAL
ALEUTIANS FRI MORNING. MODELS INDICATING STRONG EAST THEN NORTH
WINDS WITH THIS SYSTEM. MAIN CONCERN IS WHETHER PRECIP WILL REMAIN
AS SNOW OR MIXED. CURRENT BLIZZARD WATCHES LOOK AS IF HAVE BEST
CHANCE TO VERIFY ON THE BACKSIDE OF THE SYSTEM AS IT MOVES EASTWARD.
850 MODEL TEMPS OVER ALEUTIANS IN THE -4 TO -10 C RANGE SO WORRIED
THAT PRECIP WILL BE WET SNOW MIXED WITH RAIN...SO VIZ MAY NOT VERIFY
FOR BLIZZARDS. STAY TUNED FOR MORE DETAILS.
THE SECOND ISSUE CONCERNS THE DEVELOPMENT OR RE-DEVELOPMENT OF A
SURFACE LOW OF PWS THU AFTERNOON. UPPER LEVEL LOW/TROUGH NEVER
REALLY DIMINISHES OVER NEXT SEVERAL DAYS. IN ANY CASE DOES NOT LOOK
LIKE A VERY DYNAMIC SYSTEM SO IF IT VERIFIES ONLY EXPECTED LIGHT SNOW
AROUND SOUTHCENTRAL THU NIGHT AND FRI MORNING.
WITH TROUGH CENTERED OVER COOK INLET EXPECTING COLD TEMPERATURES TO
REMAIN OVER SOUTHWEST ZONES TROUGH THE WEEKEND WITH SOME MODERATION
IN ZONE 161 ON SAT.
.LONG TERM FORECAST...LOOKS AS REMNANTS OF ALEUTIAN SYSTEM MOVES INTO
THE GULF ON SAT MORNING WITH OCCLUDED FRONT MOVING INTO NORTHERN GULF
LATE ON SAT. REMAINS TO BE SEEN WHAT IMPACT THIS RESIDUAL FRONT WILL
HAVE AT THAT TIME. IN THE FAR WEST A FRONT SWINGS THROUGH THE WESTERN
ALEUTIANS AND BERING SAT NIGHT WITH THE LOW POSITIONED OVER
KAMCHATKA.
.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...BLIZZ WATCH 187 191
MARINE...GALES:155 176 175 172 170 130 132 HVY SPRAY: 121 129 130
132 138 140 141
FIRE WEATHER...NONE
JMP MAR 10The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 4:00 PM AKST | Gale Warning | AFC | 12 hr | |
| Mar 10, 4:00 PM AKST | Small Craft Advisory | AFC | 12 hr | |
| Mar 10, 4:00 PM AKST | Small Craft Advisory | AFC | 24 hr | |
| Mar 10, 4:40 PM AKST | Heavy Freezing Spray Warning | AFC | 11 hr | |
| Mar 11, 4:00 AM AKST | Brisk Wind Advisory | AFC | 24 hr | |
| Mar 11, 4:00 AM AKST | Gale Warning | AFC | 3 days | |
| Mar 11, 4:00 AM AKST | Gale Warning | AFC | 3 days | |
| Mar 11, 4:00 AM AKST | Small Craft Advisory | AFC | 12 hr | |
| Mar 11, 4:00 AM AKST | Storm Warning | AFC | 36 hr | |
| Mar 11, 4:00 AM AKST | Heavy Freezing Spray Warning | AFC | 12 hr | |
| Mar 11, 4:35 AM AKST | Gale Warning | AFC | 11 hr |
Nearby
Blizzard Warnings in Alaska, 2010Every blizzard warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.